# SDR IPXA2025082141090

- Difficulty date: August 13, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N347UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37871
- Aircraft time: 31,841 hours, 11,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T514665
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - ANGLE, FWD MEC AT STA 246 LBL 40 FLOOR STRUCTURE. .ACCOMPLISHED REPAIR I.A.W SRM 53-10-51-2R-4 REV.92 AND EGAT WORK SHEET NO.50647
